BUY 1 GET 1 FREE!
Add two of the desired size to your cart and enter code SLB1G1 at checkout. The discount will be applied to your total. Please note that you must add the bottles that will end up being free to your cart before entering the promo code.
Stahist Liquid is a pseudoephedrine free anthistamine decongestant. With a pleasant grape flavor, Stahist Liquid temporarily relieves runny nose, sneezing, itching of nose or throat, itchy and/or watery eyes, nasal congestion and swollen nasal passages caused by the common cold, hay fever or other respiratory allergies. A great option for children or people who struggle swallowing pills.
Alcohol-free, Sugar-free, Gluten-free, Dye-free
Active Ingredients: Each teaspoonful contains 2mg Dexchlorpheniramine Maleate, 10mg Phenylephrine HCL
Inactive Ingredients: Citric Acid, Grape Flavor, monoammonium glycyrrhizinate, Methly Paraben, Potassium Citrate, Potassium sorbate, Propyl Paraben, Propulen Glycocl, Purified Water, Sorbitol Solution 70%, Sucralose
Uses: Temporarily relieves symptoms due to hay fever or other respiratory allergies including runny nose, sneezing, itching of the nose or throat, itchy watery eyes, congestion and swollen nasal passages.
Warnings: Do not exceed recommended dosage. Do not use this product if you are taking a prescription monoamine oxidase inhibitor (MAOI) (certain drugs for depression, psychiatric or emotional conditions, or Parkinson's disease), or for two weeks after stopping the MAOI drug. If you do not know if your prescription drug contains MAOI, ask a doctor of pharmacist before taking this product. Do not take this product unless directed by a doctor if you have a breathing problem such as emphysema or chronic bronchitis, glaucoma, heart disease, high blood pressure, thyroid disease, diabetes melitus or difficulty in urination due to enlargement of the prostate glad. When using this product, excitability may occur, especially in children. May cause drowsiness. Alcohol, sedatives and tranquilizers may increase drowsiness effect. Use caution when driving a motor vehicle or operating machinary. If pregnant or breast feeding, ask a healthcare professional before use. Keep out of reach of children. In case of accidental overdose, seek professional help or contact a poison control center immediately.
Do not exceed recommended dosage.
Adults and children 12 years of age and over: 1 teaspoonful by mouth every 4 hours, not to exceed 6 teaspoonfuls in 24 hours, or as directed by a doctor.
Children 6 to under 12 years of age: ½ teasponful by mouth every 4 hours, not to exceed 3 teaspoonfuls in 24 hours, or as directed by a doctor.
Children under 6 years of age: Consult a doctor.
WHAT PEOPLE SAY
"I give my son Stahist Liquid for his congestion and he does not resist taking it at all due to the grape flavor! His congestion also starts clearing up after the first dose, it doesn't take three or four doses to get results!"
- Molly from Louisville, KY
Note: The statements in all testimonials are the opinions of the contributor and have not been evaluated by the FDA. This product is not intended to diagnose, treat, cure, or prevent any disease.